# SDR SWAA2025110627536

- Difficulty date: October 23, 2025
- Submitted: November 6, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,049 hours, 38,394 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED, BS 540. RBL 1, WL 208.   REMOVED AND REPLACED THE FLOORBEAM IAW SRM 51-40-02-0G-0, AND DWG 143A5240.
